MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD
Model Number 4592
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned due to an unknown product problem.This lead remains in the patient.No additional adverse patient effects were reported.

Brand Name
ACUITY? SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23986578
Report Number2124215-2026-00856
Device Sequence Number21508933
Product Code LWP
UDI-Device Identifier00802526423109
UDI-Public(01)00802526423109(17)120316
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/16/2012
Device Model Number4592
Device Catalogue Number4592
Device Lot Number124028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/06/2026
Date Device Manufactured03/16/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexMale